Volume 21, issue 6 (2021)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24
Issue 3, 1225–1808
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Fibrations of $\mathbb{R}^3$ by oriented lines

Michael Harrison

Algebraic & Geometric Topology 21 (2021) 2899–2928
Bibliography
1 T Becker, H Geiges, The contact structure induced by a line fibration of 3 is standard, Bull. Lond. Math. Soc. 53 (2021) 104 MR4224515
2 Y Eliashberg, Classification of contact structures on 3, Int. Math. Res. Not. 1993 (1993) 87 MR1208828
3 J B Etnyre, R Komendarczyk, P Massot, Tightness in contact metric 3–manifolds, Invent. Math. 188 (2012) 621 MR2917179
4 H Gluck, F W Warner, Great circle fibrations of the three-sphere, Duke Math. J. 50 (1983) 107 MR700132
5 M Harrison, Skew flat fibrations, Math. Z. 282 (2016) 203 MR3448380
6 M Harrison, Contact structures induced by skew fibrations of 3, Bull. Lond. Math. Soc. 51 (2019) 887 MR4022434
7 H M Nuchi, Hopf fibrations are characterized by being fiberwise homogeneous, PhD thesis, University of Pennsylvania (2014)
8 H Nuchi, Fiberwise homogeneous geodesic foliations of hyperbolic and Euclidean 3–spaces, Algebr. Geom. Topol. 15 (2015) 3059 MR3426704
9 V Ovsienko, S Tabachnikov, On fibrations with flat fibres, Bull. Lond. Math. Soc. 45 (2013) 625 MR3065032
10 V Ovsienko, S Tabachnikov, Hopf fibrations and Hurwitz–Radon numbers, Math. Intelligencer 38 (2016) 11 MR3576587
11 M Salvai, Global smooth fibrations of 3 by oriented lines, Bull. Lond. Math. Soc. 41 (2009) 155 MR2482001